# SDR DALA2018060603846

- Difficulty date: June 5, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N913DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53393
- Aircraft time: 58,215 hours, 31,801 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 1458-1486
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN THE LT & RT INTERNAL VERTICAL STABILIZER ATTACH ANGLES BS 1458 TO 1486.  REPLACED THE ATTACH ANGLES IAW SRM 51-30-02, VOL II, AND 51-30-05.
